# SDR COEA2011120708821

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,807 hours, 30,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751209620102
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RT OUTBOARD FLAP O/B HINGE FITTING PICK-UPS (FWD AND AFT) AT RIB 18 ARE CORRODED AND CRACKED (LENGTH 2", WIDTH 2").  REPLACE FWD ATTACH AND FITTINGS WITH OEM PART ON RIGHT O/B FLAP AT RIB 18 O/B HINGE FITTING AT BL 6907.0.
